| Model Number |
DS960TS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Dyspnea (1816); Sleep Dysfunction (2517); Cough (4457); Unspecified Respiratory Problem (4464)
| Date of Event |
10/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.The manufacturer received information alleging chest problem, deep coughing and breathing issue and stays tired most of the time.The user is inquiring if these symptoms are regarding the recall.There was no report of serious patient harm or injury.There was no report of medical intervention.Device has not been returned to the manufacture for evaluation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
Additional Manufacturer Narrative
The manufacturer previously reported on this device in mdr 2518422-2023-23888.This report was submitted as a duplicate report of the previously submitted report.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.The manufacturer received information alleging chest problem, deep coughing and breathing issue and stays tired most of the time.The user is inquiring if these symptoms are regarding the recall.There was no report of serious patient harm or injury.There was no report of medical intervention.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Evaluation method code, evaluation results code and conclusion code grid has been updated.